# SDR PCSA111706SUP

- Difficulty date: November 17, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- Engine: Pwa JT8D*
- Engine time: 53,070 hours, 31,103 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 792
- Condition: Bypassing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 858 DEPARTED MAR AND DURING THE CLIMB THE CREW REPORTED THE NR 1 ENGINE LOW OIL FILTER BYPASS LIGHT ILLUMINATED, THE CREW ACCOMPLISHED COMPANY ALTERNATE PROCEDURES, THE NR 1 ENGINE WAS SHUT DOWN AS A PRECAUTIONARY.  THE AIRCRAFT RETURNED TO MAR WITHOUT ANY FURTHER INCIDENT, MAINTENANCE TROUBLESHOT THE PROBLEM AND FOUND THE NR 1 ENGINE MAIN OIL FILTER CONTAMINATED.  THE MAIN OIL FILTER WAS REMOVED AND REPLACED, THE NR 1 ENGINE OIL BYPASS SWITCH WAS REMOVED AND REPLACED, THE NR 1 ENGINE WAS RUN TO TAKEOFF POWER FOR 5 MINS AND A LEAK CHECK, AND AN OPERATIONAL CHECK, ALL CHECKED GOOD, ALL WORK ACCOMPLISHED IAW P&W MM CH 72-00-00, & B-727 MM CH 79-33-01, P&W MM CH 72-61-00, P&W MM CH 71-00.  THE AIRCRAFT WAS
